MAUDE Adverse Event Report: COMBO(ZHONGSHAN)MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

COMBO(ZHONGSHAN)MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number 10257BL-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who stated that the front right fork assembly broke off while in use.The end user fell and tore his acl and was hospitalized.Attempts to gather additional information have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO(ZHONGSHAN)MEDICAL EQUIPMENT
no.6 tongxing east road,
dongsheng town
zhongshan city, guangdong province
CH 
MDR Report Key20624147
Report Number2438477-2024-00056
Device Sequence Number15672059
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public00822383290331
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
Report Date (Section F) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Device Catalogue Number10257BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/19/2024
Event Location Home
Date Report to Manufacturer11/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA11/06/2024